| Model Number |
4.0X24 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/19/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The dhr was reviewed: all manufacturing and release test documentation is present and meets the requirements.Crimping, crossing profile, and securement measurements are all in compliance with the product requirements.All the released systems met specifications.
Event or Problem Description
Initial complaint, received on june 24, 2018.The physician performed a pci of a proximal lad lesion using a 6fr ebu 3.75,.014 runthrough 180 cm wire, through a 6fr 11 cm sheath.Ivus was advanced over the wire and the vessel was found to have a 75% lesion.A 3.5x20 mozec was used to predilate.A 4x24 elunir was delivered to the site and the stent was deployed at 12 atms.After the stent balloon was deflated, the physician experienced difficulty in removing the stent balloon.He continued to pull on the balloon catheter until the balloon released and entered the guide catheter.The guide catheter had "deepthroated" a certain amount due to the rearward pulling of the balloon catheter.At that point, the balloon was removed.A 4x13 nc mozec was used to post dilate the stent followed by another ivus pass.A final angiogram was obtained and residual stenosis of 0% was noted.Additional information, received on june 27, 2018.The product was stored and handled according to the instructions for use (ifu).There was no damage noted to the packaging of the device.The product was stored in the cath lab on its edge with the product's info facing outward.The preparation of the stent delivery system was performed according to the ifu.There were no kinks or other damages noted prior to inserting the stent delivery system into the patient.The device was prepped normally (i.E.Maintain negative pressure).The contrast media used was isovue 370 bracco with saline ratio of 50/50.Boston essentials kit used as inflation device.The target lesion had 75% stenosis, high risk c lesion.No excessive force was applied on the stent delivery system while inserting it over the guide wire, however, additional force was applied to the delivery system during withdrawal.The balloon and delivery system were removed intact (in one piece) from the patient.There was no injury to patient and he is in normal condition.
Event or Problem Description
Additional information, received on (b)(6) 2018: device analysis report is provided as attachment and conclusion summary is provided under manufacturer's narrative (h10).
Additional Manufacturer Narrative
Additional information ((b)(6) 2018): 1.Ifu review: no deviation of ifu was reported.2.Device analysis conclusion: the returned product was received at the r&d lab on aug.13, 2018.The system was received without the stent.Results of this investigation reveal that the returned product exhibits kinks/bends.The kinks/bends are likely the result of post procedure handling.Often the used products are folded and thrusted into a receptacle in a manner that leads to deformation/kinks in the system.Based on this investigation and the customer report, no determinant conclusion can be made as to the sequence of events that brought about the reported issues.However, it may be surmised that the product was supplied meeting specifications.This assumption is further supported by controls in place to prevent deformed or damaged products from being released.While no definite conclusion can be made as to the circumstance(s) of the reported failure, there are no signs of any product manufacturing issues.Overall conclusions from final report (dated august 29, 2018): 1.The review of the dhr (device history record) and the results of device analysis investigation together with the customer report indicate that the returned product was supplied meeting specifications.2.Based on the device analysis report and the customer report, no determinant conclusion can be made as to the sequence of events that brought about the reported issues.While no definite conclusion can be made as to the circumstance(s) of the reported failure, there are no signs of any product manufacturing issues.3.The angiogram provided does not show any evidence of withdrawal difficulties of the stent delivery system.4.There was no injury and patient condition is normal.- attachment: [lnrus102 device analysis.Pdf].
Event or Problem Description
Additional information, received on (b)(6) 2018: review of angiogram by medinol's interventional cardiologist was performed and summarized in manufacturer narrative, section h10.
Additional Manufacturer Narrative
Review of angiogram by medinol's interventional cardiologist: 1.Baseline angiogram reveals a proximal lad lesion, visually estimated 70% stenosis.The lesion is approximately 5 mm distal to the left main artery and 2 mm distal to the bifurcation of the first diagonal branch.The remainder of the lad appears normal; 2.The circumflex artery is dominant and not diseased, the rca is diminutive; 3.Pci is performed with a 6f ebu 3.75 guiding catheter; 4.Ivus is performed to the lad (images not available); 5.Pre-dilation with a 3.5x20mm mozec balloon is performed successfully; 6.A 4x24mm elunir stent is implanted successfully in the proximal lad lesion; 7.Ivus is performed after stent implantation; 8.Post dilation of the mid portion of the stent is done with a 4x13mm mozec nc balloon; 9.Final angiogram reveals good revascularization of the lad with no evidence of complications; 10.Final image is of the right femoral access site.The angiogram provided does not show any evidence of withdrawl difficulties of the stent delivery system.